# SDR ASAA2022072039287

- Difficulty date: July 20, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PTI L/H FWD TRANSITION HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION AND CHECKED LIMITS FOUND TRANSITION PANEL TO BE OUT OF LIMITS AIW B737-900ER SRM 53-00-53-1A-2. REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-2R-5W .5 O .040 R .032 L 1.2 D .008.
